Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 435125, 7 pages
http://dx.doi.org/10.1155/2014/435125
Research Article

Infinitely Many Homoclinic Solutions for Nonperiodic Fourth Order Differential Equations with General Potentials

Department of Mathematics and Computing Sciences, Hengyang Normal University, Hengyang, Hunan 421008, China

Received 24 March 2014; Revised 30 May 2014; Accepted 30 May 2014; Published 16 June 2014

Academic Editor: Juntao Sun

Copyright © 2014 Liu Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liu Yang, “Infinitely Many Homoclinic Solutions for Nonperiodic Fourth Order Differential Equations with General Potentials,” Abstract and Applied Analysis, vol. 2014, Article ID 435125, 7 pages, 2014. doi:10.1155/2014/435125